# SDR USAASB99043

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 655812310
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

CLT - FLT 281 - ON CLIMB-OUT FROM CLT AT 8,000 FT, THE NR 1 ENGINE OVERHEAT LIGHT AND OIL TEMPERATURE LIGHT ILLUMINATED.  CAPTAIN REDUCED ENGINE THRUST AND THE OVERHEAT LIGHT EXTINGUISHED.  OIL TEMPERATURE CLIMBED TO 130-135 DEGREES.  CAPTAIN KEPT THE ENGINE RUNNING AND THE FLIGHT RETURNED TO FIELD AT CLT.  FLIGHT LANDED WITHOUT INCIDENT, BUT AT THE GATE, THE NR 1 ENGINE START LEVER WOULD NOT CUTOFF.  CAPTAIN SHUT THE NR 1 ENGINE DOWN WITH THE FIRE HANDLE.  STIFFNESS IN THROTTLE WAS ALSO NOTED.  NO EMERGENCY WAS DECLARED.  MX FOUND THE NR 1 ENGINE COWL ANTI-ICE DUCT BLOWN.  REMOVED AND REPLACED DUCT.  OPS CHECK AND LEAK CHECK GOOD.  REPLACED NR 1 ENGINE FUEL SHUTOFF CABLE AND THRUST CABLE.  OPS CHECK GOOD.  ALS
